U.S. doctors online nowAsk doctors free
Fleming Island, FL
A 23-year-old female asked:

light brown spot in a perfect circle on breast itches no rashes just itch but also have dry skin what could this be?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Itchy spot: A physician or dermatologist would have to inspect this spot in order to advise you. Have it examined if this lesion persists. Dry skin is a cause of itching. In the meantime I see no harm in applying a tiny amount of corticosteroid ointment on it to relieve the itch. Applying a moisturizer to your skin while it's wet after a shower keeps moisture and oils within the skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Could my child have measles if he broke out in a rash after getting the MMR vaccine?

4 doctor answers19 doctors weighed in
Dr. Richard Saul
Pediatrics 60 years experience
Yes: It is not unusual to have a rash after a measles vaccine. This is not measles nor contagous.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
A member asked:

Thick nasal mucus - I have to blow my nose very hard to get the plug feeling out, it is commonly very thick, white (not clear). Should I be concern?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Thick nasal mucus: Thick nasal mucus can be related to sinusitis, but not necessarily. If you have chronic allergies or recurrent infections you should consult a doctor who can identify if there is an opportunity to improve nasal inflammation with sprays or treat infection with antibiotics. You may benefit from good nasal hygiene as well which involves using salt water rinses to clear mucus and allergens.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.
A 33-year-old member asked:

How long after breast surgery with implants will I be in pain for?

5 doctor answers8 doctors weighed in
Dr. Hashim Alani
Specializes in Plastic Surgery
Pain: Variable; i put the implant under the muscle which may have more pain than under the breast only. Either way it will not be very painful after 2-3 weeks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 3, 2021

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.